# SDR IPXA2016040501664

- Difficulty date: April 4, 2016
- Submitted: April 6, 2016
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 79,563 hours, 13,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Damaged
- Location: Flight Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O ESCAPE LINE LATCH BROKEN,  REALIGNED BAY, NOT PROPER DETENT, SECURITY CK OK.
